# SDR UF6A990702

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL6034
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWA - FLT 5728 - DURING GEAR DOWN SELECTION DID NOT GET GREEN NOSE LANDING GEAR INDICATION.  PERFORMED LEGEND TEST WITH NO GREEN LIGHT.  MAINTENANCE REMOVED AND REPLACED PBSI LAMP.  SYSTEM OPS CHECKED GOOD.  (M)
